MathSciNet Relay Station
MathSciNet bibliographic data
MR502067 (58 #19233b) 65N30
Schatz, A. H.; Wahlbin, L. B. Maximum norm estimates in the finite element method on plane polygonal domains. II. Refinements. Math. Comp. 33 (1979), no. 146, 465–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement